International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 134

Research Paper | Mathematics | India | Volume 5 Issue 2, February 2016


Analysis of Some Results on Complete Fuzzy Metric Spaces and Separable Fuzzy Metric Spaces

Dipen Saikia


Abstract: In this paper we present an analogue result in the context of fuzzy metric spaces. Again we show that a product of two complete fuzzy metric spaces is also a complete fuzzy metric space and subspace of a separable fuzzy metric space is also separable.


Keywords: Metric Space, Fuzzy metric space, Complete fuzzy metric space, Fuzzy diameter zero, Separability, uniform convergence in fuzzy metric space


Edition: Volume 5 Issue 2, February 2016,


Pages: 2046 - 2048


How to Cite this Article?

Dipen Saikia, "Analysis of Some Results on Complete Fuzzy Metric Spaces and Separable Fuzzy Metric Spaces", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=NOV161660, Volume 5 Issue 2, February 2016, 2046 - 2048

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'Metric Space'

Downloads: 103

Research Paper, Mathematics, India, Volume 4 Issue 12, December 2015

Pages: 2075 - 2078

On Three Dimensional (?) - Lorentzian Para ? Sasakian Manifolds

Gyanvendra Pratap Singh, Sunil Kumar Srivastava, Marutosh Pathak

Share this Article

Downloads: 105

Research Paper, Mathematics, India, Volume 4 Issue 11, November 2015

Pages: 2215 - 2217

Fixed Point Theorem for Compatible Mapping in Fuzzy Metric Space

Raghu Nandan Patel, Manoj Kumar Tiwari

Share this Article

Similar Articles with Keyword 'Fuzzy metric space'

Downloads: 105

Research Paper, Mathematics, India, Volume 4 Issue 11, November 2015

Pages: 2215 - 2217

Fixed Point Theorem for Compatible Mapping in Fuzzy Metric Space

Raghu Nandan Patel, Manoj Kumar Tiwari

Share this Article

Downloads: 108

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 1399 - 1404

Some Fixed Point Theorems on Intuitionistic Fuzzy Metric Spaces with Implicit Relation

Ram Milan Singh, A. D. Singh, R. S. Chandel

Share this Article

Similar Articles with Keyword 'Metric'

Downloads: 63 | Weekly Hits: ⮙2 | Monthly Hits: ⮙2

Research Paper, Mathematics, China, Volume 9 Issue 7, July 2020

Pages: 549 - 556

Dualistic Wave: A Proposed Explanation of Zenos Paradox

Tao Jia

Share this Article

Downloads: 149

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 887 - 888

Relation between the Highest Common Factor (HCF), Least Common Multiple (LCM) and Common Ratio of Geometric Progression (G.P) [For Finite Number of Terms]

Chirag Gupta

Share this Article

Similar Articles with Keyword 'Space'

Downloads: 63 | Weekly Hits: ⮙2 | Monthly Hits: ⮙2

Research Paper, Mathematics, China, Volume 9 Issue 7, July 2020

Pages: 549 - 556

Dualistic Wave: A Proposed Explanation of Zenos Paradox

Tao Jia

Share this Article

Downloads: 144

M.Tech / M.E / PhD Thesis, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1453 - 1457

Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model

Versha Rani

Share this Article

Similar Articles with Keyword 'Fuzzy'

Downloads: 131

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 687 - 690

Chromatic Number and Weak Complement of L-Fuzzy Graphs

Sreedevi V.S., Dr. Bloomy Joseph

Share this Article

Downloads: 139

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article

Similar Articles with Keyword 'metric'

Downloads: 63 | Weekly Hits: ⮙2 | Monthly Hits: ⮙2

Research Paper, Mathematics, China, Volume 9 Issue 7, July 2020

Pages: 549 - 556

Dualistic Wave: A Proposed Explanation of Zenos Paradox

Tao Jia

Share this Article

Downloads: 149

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 887 - 888

Relation between the Highest Common Factor (HCF), Least Common Multiple (LCM) and Common Ratio of Geometric Progression (G.P) [For Finite Number of Terms]

Chirag Gupta

Share this Article

Similar Articles with Keyword 'space'

Downloads: 63 | Weekly Hits: ⮙2 | Monthly Hits: ⮙2

Research Paper, Mathematics, China, Volume 9 Issue 7, July 2020

Pages: 549 - 556

Dualistic Wave: A Proposed Explanation of Zenos Paradox

Tao Jia

Share this Article

Downloads: 144

M.Tech / M.E / PhD Thesis, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1453 - 1457

Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model

Versha Rani

Share this Article

Similar Articles with Keyword 'Complete'

Downloads: 69

Research Paper, Mathematics, India, Volume 9 Issue 11, November 2020

Pages: 1372 - 1374

Properties and Application of Beta Function

Raj Shekhar Prasad, Kumar Mukesh

Share this Article

Downloads: 74

Research Paper, Mathematics, India, Volume 9 Issue 11, November 2020

Pages: 567 - 569

On Classification of Moduli Space and its Implications

Amrendra Kumar

Share this Article

Similar Articles with Keyword 'fuzzy'

Downloads: 131

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 687 - 690

Chromatic Number and Weak Complement of L-Fuzzy Graphs

Sreedevi V.S., Dr. Bloomy Joseph

Share this Article

Downloads: 139

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article

Similar Articles with Keyword 'diameter'

Downloads: 114 | Monthly Hits: ⮙1

Research Paper, Mathematics, Kenya, Volume 4 Issue 4, April 2015

Pages: 3115 - 3118

Effect of Tube Diameter on Natural Convection Heat Transfer in Circular Vertical Pipe Flows

Ateka J. N, Sigey J. K, Okelo J. O

Share this Article

Downloads: 140 | Weekly Hits: ⮙1 | Monthly Hits: ⮙2

Research Paper, Mathematics, Sudan, Volume 5 Issue 3, March 2016

Pages: 530 - 535

Estimates of an Eigen Value of Some Isoperimetric Inequalities

Osman Abdallah A. OS, Mohammed Nour A. Rabih, Muntasir Suhail D. S

Share this Article

Similar Articles with Keyword 'zero'

Downloads: 0

Research Paper, Mathematics, Uganda, Volume 10 Issue 11, November 2021

Pages: 435 - 441

The Beal's Conjecture and Fermat's Last Theorem

Adriko Bosco

Share this Article

Downloads: 1

Research Paper, Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 1323 - 1327

Quasi-Static Thermal Stresses in a Thin Rectangular Plate Due to Heat Generation

Kishor R. Gaikwad

Share this Article
Top